# SDR Z5FA121308N547CS1

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: DD0102
- Aircraft time: 3,742 hours, 2,706 cycles
- Engine: Pwc PW545B
- Engine time: 3,742 hours, 2,706 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Servo Valve
- Part number: 30J320401
- Part serial: TR0034
- Condition: Defective
- Location: Bleed System
- Part time: 34 hours, 23 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RT ENGINE EEC FAULT LIGHT ILLUMINATED FOLLOWED BY ENGINE VIBRATION, ALL PARAMETERS OK.  RAN FAULT CHECKLIST USING AFM ABNORMAL CHECK LIST AND PULLED RT ENGINE TO IDLE POSITION.  DECLARED EMERGENCY AND FOLLOWED SINGLE ENGINE LANDING PROCEDURES.  ACFT LANDED WITHOUT INCIDENT AND RT ENGINE WAS SHUT DOWN AFTER LANDING, TAXIED TO FBO TO OFF-LOAD PASSENGERS.  ON SITE MX PERSONNEL FOUND BOV TORQUE MOTOR TO BE AT FAULT, REPLACED BOV TORQUE MOTOR GROUND PERFORMANCE RUN SATISFACTORY, ACFT RETURNED TO SERVICE.
